# SDR ASAA2022061538937

- Difficulty date: June 15, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 36,885 hours, 10,764 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Lubrication
- Part number: 41F1005
- Part serial: YT133462
- Condition: Leaking
- Location: #1 Engine
- Part time: 37,148 hours, 10,759 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION INSTRUCTIONS FOR REPORT OF EXCESSIVE OIL LEAKING FROM FROM #1 ENGINE AFT SUMP DRAIN. OIL CONSUMPTION IS ELEVATED. GROUNDED - YES. REMVD OIL INLET COVER REF B737-800 AMM 72-56-00 AND ACCOMP STEP 5 OF TSR REF AMM 72-55-00-200-801 F00. LOW PRESSURE TURBINE SHAFT ASSY INSP. SHAFT IS W/IN LIMITS REF ASA LOG PAGE 60142696 FOR ALL PRIOR WORK ACCOMP ON AMM TASK 79-00-00-200-806-F01. ACCOMP STEPS 2.3 AND 4 OF THIS TSR. PERFORMED IDLE POWER LEAK CHECK TEST 3A AMM TASK 71-00-00-700-801-F00. AFTER OPENING T/R'S FOUND LARGE AMOUNT OF OIL. TEST FAILED, OIL FOUND BELOW THE TURBINE REAR FRAME DRAIN PORT. THIS CLEARS TSR712247 FURTHER T/S ON TSR712254.  REMVD & REPLCD #1 ENG LUBE UNIT REF AMM 79-21-01. LEAK CHECK GOOD. FAN & T/R COWLS CLEAN.
